zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solitary wave solutions for a time-fraction generalized hirota-satsuma coupled KdV equation by an analytical technique. (English) Zbl 1205.35251
Summary: We implement a relatively analytical technique, the homotopy perturbation method (HPM), for solving nonlinear partial differential equations of fractional order. The fractional derivatives are described in Caputo derivatives. This method can be used as an alternative to obtain analytic and approximate solutions of different types of fractional differential equations which applied in engineering mathematics. The corresponding solutions of the integer order equations are found to follow as special cases of those of fractional order equations. He’s homotopy perturbation method (HPM) which does not need small parameter is implemented for solving the differential equations. It is predicted that HPM can be found widely applicable in engineering.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
26A33Fractional derivatives and integrals (real functions)
35Q51Soliton-like equations
WorldCat.org
Full Text: DOI
References:
[1] Mainardi, F.: Fractional calculus some basic problems in continum and statistical mechanics, (1997)
[2] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[3] He, J. H.: Variational iteration method -- some recent results and new interpretations, J. comput. Appl. math. 207, No. 1, 3-17 (2007) · Zbl 1119.65049 · doi:10.1016/j.cam.2006.07.009
[4] He, J. H.; Wu, X. H.: Variational iteration method: new development and applications, Comput. math. Appl. 54, 881-894 (2007) · Zbl 1141.65372 · doi:10.1016/j.camwa.2006.12.083
[5] Adomian, G.: A review of the decomposition method in applied mathematics, J. math. Anal. appl. 135, No. 2, 501-544 (1988) · Zbl 0671.34053 · doi:10.1016/0022-247X(88)90170-9
[6] Odibat, Z.; Momani, S.: Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order, Chaos soliton fract. 36, 167-174 (2008) · Zbl 1152.34311 · doi:10.1016/j.chaos.2006.06.041
[7] Nia, S. H. Hosein; Ranjbar, A. N.; Ganji, D. D.; Soltani, H.; Ghasemi, J.: Maintaining the stability of nonlinear differential equations by the enhancement of HPM, Phys. lett. A 372, No. 16, 2855-2861 (2008) · Zbl 1220.70018 · doi:10.1016/j.physleta.2007.12.054
[8] He, J. H.: Homotopy perturbation method: a new nonlinear analytical technique, App. math. Comput. 135, No. 1, 73-79 (2003) · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[9] He, J. H.: Recent development of the homotopy perturbation method, Topolog. methods nonlinear anal. 31, 205-209 (2008) · Zbl 1159.34333
[10] Esmaeilpour, M.; Ganji, D. D.: Application of he’s homotopy perturbation method to boundary layer flow and convection heat transfer over a flat plate, Phys. lett. A 372, No. 1, 33-38 (2007) · Zbl 1217.76029 · doi:10.1016/j.physleta.2007.07.002
[11] Ganji, D. D.; Afrouzi, G. A.; Talarposhti, R. A.: Application of homotopy perturbation method to the second kind of nonlinear integral equations, Phys. lett. A 54, No. 7 -- 8, 1010-1017 (2007) · Zbl 1267.65151
[12] Ganji, D. D.; Rafei, M.: Solitary wave solutions for a generalized Hirota -- satsuma coupled KdV equation by homotopy perturbation method, Phys. lett. A 356, 131-137 (2006) · Zbl 1160.35517 · doi:10.1016/j.physleta.2006.03.039
[13] Ganji, D. D.: The application of he’s homotopy perturbation method to nonlinear equations arising in heat transfer, Phys. lett. A 355, No. 4 -- 5, 337-341 (2006) · Zbl 1255.80026
[14] Odibat, Z.; Momani, S.: A reliable treatment of homotopy perturbation method for Klein -- Gordon equations, Phys. lett. A 365, No. 5 -- 6, 351-357 (2007) · Zbl 1203.65213 · doi:10.1016/j.physleta.2007.01.064
[15] Ganji, Z. Z.; Ganji, D. D.: Application of the HPM to coupled system of PDE, Topolog. methods nonlinear anal. 31, 341-348 (2008) · Zbl 1163.35312
[16] Ganji, Z. Z.; Ganji, D. D.: Explicit analytical solution of time-like models with variable coefficients, Arab. J. Math. math. Sci. 1, No. 2 (2007) · Zbl 1257.65056
[17] Hirota, R.; Satsuma, J.: Soliton solutions of a coupled Korteweg-de Vries equation, Phys. lett. A 85, No. 8 -- 9, 407-408 (1981)
[18] Wu, Y. T.; Geng, X. G.; Hu, X. B.; Zhu, S. M.: A generalized Hirota -- satsuma coupled Korteweg-de Vries equation and miura transformation, Phys. lett. A 255, 259-264 (1999) · Zbl 0935.37029 · doi:10.1016/S0375-9601(99)00163-2
[19] Momani, S.; Odibat, Z.: Numerical comparison of methods for solving linear differential equations of fractional order, Chaos soliton fract. 31, 1248-1255 (2007) · Zbl 1137.65450 · doi:10.1016/j.chaos.2005.10.068
[20] Momani, S.; Odibat, Z.: Analytical solution of a time-fractional Navier -- Stokes equation by Adomian decomposition method, Appl. math. Comput. 177, 488-494 (2006) · Zbl 1096.65131 · doi:10.1016/j.amc.2005.11.025
[21] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent. Part II, J. roy. Astron. soc. 13, 529-539 (1967)